# SDR YENA20131016215

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 21,227 hours, 13,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766411
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FWD CABIN CROSSBEAM FRAME 14 RT CORRODED,  REMOVED CORROSION IAW EAMS NR H4029/1546, CUTTING OUT AREAS WITH OVER 40 PERCENT CORROSION.  HFEC INSPECTION AND INSTALLED A (LT) ANGLE AND FILLER AS PERMANENT REPAIR IAW EA E13-647-01.
